# SDR 2009FA0000487

- Difficulty date: June 2, 2009
- Submitted: June 5, 2009
- Operation: General aviation
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 80,525 hours, 29,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 368212191221105
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

AFTER A BANG HEARD DURING CL, FWD EQPT OVHT DISPLAYED AND OVHT LGT ILLUM AFTER SELECTOR WAS POSITIONED TO STBY, LGT REILLUM FOLLOWING 5MIN DELAY AFTER SELECTOR WAS POSITIONED TO OVRD. EICAS MSG FWD EQPT COOLING DISPLAYED AND NO COOLING LGT ILLUM. WX FAIL AND HSD ALTITUD COLORS WENT BLACK. INDICATIONS NORMAL.  OVERWEIGHT LANDING. 139600KG. THE LANDING WAS SMOOTH AND BRAKES TEMP DID NOT EXCEED 4 ON BTMS. RT MIX-AIR CONDITIONING MANIFOLD OUTLET DUCT FOUND BROKEN. AFT RT AIR DISTRIBUTION S/O VALVE CLOSED AFT ZONE TRIM AIR MODULATIN VALVE CLOSED IAW MEL 21-51-6-2 PROCEDURES. PERFORMED CHECK IAW AMM 21-58-00 PAGE 501. CHECK RESULTS OK. NOTE: ONLY ONE PACK OPERATION.
